Alert archive / Oklahoma / Red Flag Warnings in 2016

Red Flag Warning 17, NWS Norman, OK

March 30, 201616 counties in Oklahoma; 5 counties in Texas

NWS Norman, OK issued this red flag warning at Mar 30, 2016, 3:33 AM CDT for 16 counties in Oklahoma; 5 counties in Texas. It took effect at Mar 30, 2016, 1:00 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2016, 3:33 AM CDT (08:33 UTC)
In effect from
Mar 30, 2016, 1:00 PM CDT
Expired
Mar 30, 2016, 9:00 PM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 21 counties

Alfalfa County, OK, Beckham County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Greer County, OK, Harmon County, OK, Harper County, OK, Jackson County, OK, Kiowa County, OK, Major County, OK, Roger Mills County, OK, Tillman County, OK, Washita County, OK, Woods County, OK, Woodward County, OK, Baylor County, TX, Foard County, TX, Hardeman County, TX, Knox County, TX, Wilbarger County, TX

The radar

The Altus AFB radar (KFDR), 103 km from the middle of the area, began a volume at 08:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.6 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2016-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2016-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 114 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1340 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
114 m²/s²
0-3 km storm-relative helicity
338 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

997 
WWUS84 KOUN 300833
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
333 AM CDT WED MAR 30 2016

...CRITICAL FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND EARLY
EVENING FOR PORTIONS OF WESTERN OKLAHOMA AND ADJACENT PARTS OF
NORTH TEXAS...

.DRY AND BREEZY CONDITIONS ARE EXPECTED THIS AFTERNOON LEADING TO
CRITICAL WILDFIRE POTENTIAL FROM EARLY AFTERNOON UNTIL AN HOUR OR
TWO AFTER SUNSET.

OKZ004>006-009>011-014>016-021-022-033>037-TXZ083>085-087-088-
302300-
/O.UPG.KOUN.FW.A.0016.160330T1800Z-160331T0200Z/
/O.NEW.KOUN.FW.W.0017.160330T1800Z-160331T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
333 AM CDT WED MAR 30 2016

...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM
CDT THIS EVENING FOR WINDY CONDITIONS... WARM TEMPERATURES AND
LOW RELATIVE HUMIDITY FOR PARTS OF WESTERN OKLAHOMA AND WESTERN
NORTH TEXAS...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 9 PM CDT
THIS EVENING. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. 

* TIMING... EARLY THIS AFTERNOON THROUGH EARLY EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 30 MPH...GUSTS 35 TO 40 MPH.

* HUMIDITY...MINIMUM 10 TO 20 PERCENT.

* TEMPERATURE...MID 70S TO MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* OTHER IMPACTS... A WIND SHIFT WILL MOVE ACROSS THE AREA THIS
  EVENING AND OVERNIGHT CAUSING WINDS TO SHIFT TO THE NORTHWEST.
  WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS 25 TO 35 MPH ARE
  EXPECTED. THE WIND SHIFT COULD CAUSE PROBLEMS FOR ANY ONGOING
  FIREFIGHTING EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
2 follow-up statements
554 
WWUS84 KOUN 301854
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
154 PM CDT WED MAR 30 2016

OKZ004>006-009>011-014>016-021-022-033>037-TXZ083>085-087-088-
310200-
/O.CON.KOUN.FW.W.0017.000000T0000Z-160331T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
154 PM CDT WED MAR 30 2016

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING
FOR WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE
HUMIDITY FOR PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

* TIMING...THIS AFTERNOON THROUGH EARLY EVENING.

* WIND...SOUTHWEST TO WEST 20 TO 30 MPH...GUSTS 35 TO 40 MPH.

* HUMIDITY...MINIMUM 10 TO 20 PERCENT.

* TEMPERATURE...MID 70S TO MID 80S.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

* OTHER IMPACTS... A WIND SHIFT WILL MOVE ACROSS THE AREA THIS 
  EVENING AND OVERNIGHT CAUSING WINDS TO SHIFT TO THE 
  NORTHWEST. WIND SPEEDS OF 15 TO 25 MPH WITH GUSTS 25 TO 35 
  MPH ARE EXPECTED. THE WIND SHIFT COULD CAUSE PROBLEMS FOR ANY 
  ONGOING FIREFIGHTING EFFORTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

LINDLEY
670 
WWUS84 KOUN 310152
RFWOUN

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
852 PM CDT WED MAR 30 2016

OKZ004>006-009>011-014>016-021-022-033>037-TXZ083>085-087-088-
310300-
/O.EXP.KOUN.FW.W.0017.000000T0000Z-160331T0200Z/
HARPER-WOODS-ALFALFA-ELLIS-WOODWARD-MAJOR-ROGER MILLS-DEWEY-
CUSTER-BECKHAM-WASHITA-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
HARDEMAN-FOARD-WILBARGER-KNOX-BAYLOR-
852 PM CDT WED MAR 30 2016

...RED FLAG WARNING WILL EXPIRE AT 9 PM CDT THIS EVENING FOR
WINDY CONDITIONS... WARM TEMPERATURES AND LOW RELATIVE HUMIDITY
FOR WESTERN OKLAHOMA AND WESTERN NORTH TEXAS...

ALTHOUGH BREEZY WEST AND NORTHWEST WINDS ARE EXPECTED OVERNIGHT
RELATIVE HUMIDITY WILL CONTINUE TO INCREASE. THEREFORE...THE RED
FLAG WARNING WILL BE ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this red flag warning went out at Mar 30, 3:25 AM CDT, 8 minutes earlier.

Area forecast discussion, Mar 30, 3:25 AM CDT, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
325 AM CDT WED MAR 30 2016

.DISCUSSION...
MAIN FOCUS WAS ON THE WEATHER FOR TODAY/TONIGHT.

TODAY/TONIGHT... FIRE WEATHER AND SHOWERS/STORMS WITH SEVERE WX ARE
MAIN CONCERNS. THE SET UP FOR SEVERE WEATHER IS A BIT MESSY AND
DIFFICULT TO DISCERN HOW MUCH SEVERE WEATHER WILL OCCUR. MODELS SHOW
THE POTENTIAL FOR A FEW ROUNDS OF SHOWERS/STORMS TODAY AND TONIGHT.

AN UPPER TROUGH WILL MOVE INTO THE CENTRAL PLAINS TODAY AND TONIGHT.
MEANWHILE... MOISTURE WILL CONTINUE TO SPREAD NORTH ACROSS THE
REGION. A DRYLINE IS EXPECTED TO DEVELOP TODAY AND MOVE EAST ACROSS
WESTERN PARTS OF THE FA. A COLD FRONT WILL THEN MOVE ACROSS THE
REGION TONIGHT.

MODELS SHOW SHOWERS/STORMS COULD DEVELOP THIS MORNING ACROSS
PORTIONS OF THE FA... WITH THE MOST LIKELY AREA BEING IN PARTS OF
SOUTH CENTRAL AND SOUTHEAST OK DUE TO WAA. SOME OF THESE STORMS
COULD BECOME STRONG TO SEVERE PRODUCING LARGE HAIL.

MODELS THEN SHOW ADDITIONAL STORMS COULD DEVELOP LATER THIS
AFTERNOON/EVENING NEAR THE DRYLINE. INSTABILITY AND SHEAR COULD BE
SUFFICIENT ENOUGH FOR SOME OF THESE STORMS TO BE SEVERE WITH LARGE
HAIL AND DAMAGING WINDS A CONCERN. THERE IS ALSO A LOW POTENTIAL FOR
A FEW TORNADOES. THERE IS SOME QUESTION ON IF AND/OR HOW MUCH
STORMS/SEVERE WX MAY DEVELOP THIS AFTERNOON. THE MORNING ACTIVITY
COULD CUT OFF THE MOISTURE RETURN AND AFFECT THE POTENTIAL FOR STORM
DEVELOPMENT. HOWEVER... IF ACTIVITY IS LESS OR DOES NOT DEVELOP THIS
MORNING... THEN THERE WILL LIKELY BE A BETTER CHANCE FOR SEVERE
STORMS THIS AFTERNOON. WILL HAVE TO CONTINUE TO MONITOR AND SEE HOW
THINGS DEVELOP.

FOR AREAS WEST OF THE DRYLINE THIS AFTERNOON... FIRE WEATHER
CONCERNS ARE EXPECTED TO REACH CRITICAL CONDITIONS. RH IS EXPECTED
TO DROP TO THE 10 TO 20 PERCENT RANGE WITH BREEZY SOUTHWEST TO WEST
WINDS. WIND SPEEDS ARE EXPECTED TO REMAIN BELOW WIND ADVISORY
CRITERIA FOR THE MOST PART BUT A FEW GUSTS TO AROUND 40 MPH IN A FEW
LOCATIONS IN WESTERN OK ARE NOT OUT OF THE QUESTION. HIGHS WILL ALSO
CLIMB INTO THE 70S TO MID 80S ACROSS THE FA. WITH THESE CONDITIONS
WILL CONVERT THE FIRE WEATHER WATCH TO A RED FLAG WARNING FOR THIS
AFTERNOON INTO EARLY EVENING.

THE COLD FRONT MOVING ACROSS THE AREA TONIGHT WILL BRING COOL AND
DRIER AIR TO THE REGION WHICH WILL END RAIN CHANCES LATER THIS
EVENING AND OVERNIGHT.

REST OF THE FORECAST PERIOD... MODELS SHOW ANOTHER COLD FRONT MOVING
ACROSS THE REGION THURSDAY NIGHT AS A LONGWAVE TROUGH MOVES ACROSS
THE CENTRAL U.S. A FEW RAIN SHOWERS MAY BE POSSIBLE IN FAR SOUTHERN
PARTS OF THE FA FRIDAY BUT MOST OF THE PRECIP IS EXPECTED TO REMAIN
SOUTH OF THE AREA. THIS FRONTAL PASSAGE WILL DELAY ANY WARM UP UNTIL
THE WEEKEND. SOUTHERLY WINDS WILL BRIEFLY RETURN THIS WEEKEND BEFORE
ANOTHER FRONT MOVES ACROSS THE AREA SUNDAY NIGHT INTO MONDAY. THIS
FRONT IS EXPECTED TO HAVE VERY LITTLE IMPACT... WITH TEMPERATURES
WARMING OVER THE WEEKEND INTO NEXT WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  78  47  67  40 /  40  10   0   0
HOBART OK         80  44  68  37 /  20   0   0   0
WICHITA FALLS TX  83  46  70  42 /  30  10   0   0
GAGE OK           77  39  64  33 /   0   0   0   0
PONCA CITY OK     78  44  65  37 /  30  20   0   0
DURANT OK         74  54  70  44 /  70  40  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR OKZ004>006-009>011-014>016-021-022-033>037.

TX...RED FLAG WARNING FROM 1 PM THIS AFTERNOON TO 9 PM CDT THIS
     EVENING FOR TXZ083>085-087-088.

&&

11/25
Hazardous weather outlook, Mar 29, 9:20 PM CDT, 6 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
920 PM CDT TUE MAR 29 2016

OKZ004>048-050>052-TXZ083>090-310230-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
920 PM CDT TUE MAR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN
NORTH TEXAS.

.DAY ONE...TONIGHT...

.THUNDERSTORMS...
THUNDERSTORM CHANCES WILL INCREASE LATE TONIGHT MAINLY AFTER 4
AM. THE CHANCE OF STORMS REMAINS LOW. HOWEVER...IF STORMS DO FORM
THEY COULD BE SEVERE WITH LARGE HAIL UP TO THE SIZE OF PING PONG
BALLS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS OKLAHOMA AND PORTIONS
OF WESTERN NORTH TEXAS WEDNESDAY. A SLIGHT RISK AREA EXTENDS EAST
OF LINE FROM NEAR HENRIETTA TEXAS...TO CHICKASHA OKLAHOMA...TO
BLACKWELL OKLAHOMA.

THUNDERSTORM CHANCES WILL INCREASE WEDNESDAY MORNING ACROSS
CENTRAL AND SOUTHERN OKLAHOMA AS WELL AS WESTERN NORTH TEXAS.
VERY LARGE HAIL...UP TO THE SIZE OF TENNIS BALLS...WILL BE THE
MAIN HAZARD WITH THESE STORMS.

THERE IS A CHANCE OF THUNDERSTORMS REDEVELOPING LATE IN THE
AFTERNOON AND EVENING EAST OF A DRYLINE ACROSS PORTIONS OF
CENTRAL...SOUTHERN...AND SOUTHEASTERN OKLAHOMA.

.FIRE WEATHER...
CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED DURING THE
AFTERNOON AND EARLY EVENING HOURS WEDNESDAY BEHIND THE DRYLINE.
THESE CONDITIONS ARE EXPECTED WEST OF SEYMOUR AND VERNON
TEXAS...HOBART...WEATHERFORD AND CHEROKEE. A FIRE WEATHER WATCH
REMAINS IN EFFECT WEDNESDAY FOR FAR WESTERN OKLAHOMA AND ADJACENT
PARTS OF NORTHERN TEXAS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS/RB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 9:19 AM CDTSpecial Weather StatementOUNCoal26 min
Mar 30, 9:36 AM CDTSpecial Weather StatementOUNCoal, Marshall39 min
Mar 30, 11:00 AM CDTSpecial Weather StatementOUNLincoln, Oklahoma30 min
Mar 30, 11:06 AM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 11:16 AM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma44 min
Mar 30, 11:21 AM CDTSevere Thunderstorm WarningOUNPayne24 min
Mar 30, 11:23 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, McClain52 min
Mar 30, 12:07 PM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Pottawatomie38 min
Mar 30, 12:09 PM CDTSpecial Weather StatementOUNLincoln21 min
Mar 30, 12:43 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 12:48 PM CDTSpecial Weather StatementOUNPottawatomie27 min
Mar 30, 12:54 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 30, 1:00 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Mar 30, 1:02 PM CDTSpecial Weather StatementOUNSeminole28 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:14 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole31 min
Mar 30, 1:25 PM CDTSpecial Weather StatementOUNGarfield35 min
Mar 30, 1:32 PM CDTSpecial Weather StatementOUNCanadian28 min
Mar 30, 1:51 PM CDTSpecial Weather StatementOUNKay24 min
Mar 30, 2:04 PM CDTSpecial Weather StatementOUNLogan26 min
Mar 30, 2:06 PM CDTSpecial Weather StatementOUNKay, Noble24 min
Mar 30, 2:08 PM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher, Logan, Oklahoma27 min
Mar 30, 2:16 PM CDTSevere Thunderstorm WarningOUNKay20 min
Mar 30, 2:24 PM CDTSpecial Weather StatementOUNSeminole36 min
Mar 30, 2:31 PM CDTSpecial Weather StatementOUNNoble29 min
Mar 30, 2:33 PM CDTSevere Thunderstorm WarningOUNKay, Noble42 min
Mar 30, 3:03 PM CDTSpecial Weather StatementOUNCarter27 min
Mar 30, 3:04 PM CDTSpecial Weather StatementOUNBryan26 min
Mar 30, 3:07 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens23 min
Mar 30, 3:13 PM CDTSevere Thunderstorm WarningOUNJefferson47 min
Mar 30, 3:18 PM CDTSpecial Weather StatementOUNNoble27 min
Mar 30, 3:30 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens45 min
Mar 30, 3:38 PM CDTSpecial Weather StatementOUNKay37 min
Mar 30, 3:57 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens36 min
Mar 30, 4:10 PM CDTSpecial Weather StatementOUNCarter, Murray50 min
Mar 30, 4:13 PM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc47 min
Mar 30, 4:21 PM CDTSpecial Weather StatementOUNAtoka24 min
Mar 30, 4:33 PM CDTSevere Thunderstorm WarningOUNKay42 min
Mar 30, 4:52 PM CDTSpecial Weather StatementOUNMurray, Pontotoc38 min
Mar 30, 4:55 PM CDTSpecial Weather StatementOUNCotton35 min
Mar 30, 5:12 PM CDTSevere Thunderstorm WarningOUNKay33 min
Mar 30, 5:15 PM CDTSpecial Weather StatementOUNOklahoma30 min
Mar 30, 5:24 PM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Murray, Pontotoc35 min
Mar 30, 5:27 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:28 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 5:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Mar 30, 5:57 PM CDTSpecial Weather StatementOUNPayne33 min
Mar 30, 5:58 PM CDTSpecial Weather StatementOUNLincoln32 min
Mar 30, 6:04 PM CDTSevere Thunderstorm WarningOUNLincoln, Oklahoma41 min
Mar 30, 6:38 PM CDTSevere Thunderstorm WarningOUNLincoln37 min
Mar 30, 3:28 PM CDTSpecial Weather StatementOUNArcher47 min
Mar 30, 4:23 PM CDTSpecial Weather StatementOUNWichita37 min

Nearby

Red Flag Warnings in Oklahoma, 2016Red Flag Warnings in Texas, 2016Every red flag warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.